Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/905

View Statistics
Title: Continued-fraction algorithm for biased model reduction
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Linear systems
Time-varying systems
Transfer functions
Issue Date: Jun-1983
Publisher: Institution of Engineering and Technology
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Institution of Engineering and Technology, available from http://dx.doi.org/10.1049/el:19830304
Citation: Lucas, T.N. 1983. Continued-fraction algorithm for biased model reduction. Electronics Letters. 19(12): pp.444-445. Available from http://dx.doi.org/10.1049/el:19830304
Abstract: An algorithm is presented for linear system reduction which produces biased models such that combinations of retained time moments and Markov parameters may be varied. It is based on the Cauer continued-fraction expansions of the first and second forms and is easy to apply. An example demonstrates the method.
URI: http://hdl.handle.net/10373/905
ISSN: 0013-5194
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback